# SDR AU960123

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO CONTAINER AT POSITION 21R JUMPED FORWARD OF RESTRAINTS AND MOVED FORWARD CONTACTING THE CENTERLINE RESTRAINT AT BS 635 - DAMAGE WAS CAUSED TO LONGITUDINAL FALSE FLOORBEAM BOX SECTION - ALL RESTRAINTS AND LOCKS SERVICEABLE - SUSPECT CONTAINER BASE WARPED.
